The method of inscribed ellipsoids
Doklady Akademii Nauk, Tome 298 (1988) no. 5, pp. 1081-1085
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_5_a11,
author = {S. P. Tarasov and L. G. Khachiyan and I. I. \`Erlikh},
title = {The method of inscribed ellipsoids},
journal = {Doklady Akademii Nauk},
pages = {1081--1085},
year = {1988},
volume = {298},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_5_a11/}
}
S. P. Tarasov; L. G. Khachiyan; I. I. Èrlikh. The method of inscribed ellipsoids. Doklady Akademii Nauk, Tome 298 (1988) no. 5, pp. 1081-1085. http://geodesic.mathdoc.fr/item/DAN_1988_298_5_a11/